# SDR FDEA202006081150

- Difficulty date: June 8, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 64,210 hours, 16,260 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA70919
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FLOOR PANEL 231EF TOP SURFACE DAMAGED AT STATION 495 TO STATION 595 LEFT HAND SIDE.  DAMAGED FLOOR PANEL REMOVED AS PER AMM 53-21-04. FLOOR PANEL 231EF FABRICATED AS PER DWG  SRZ-25-005 REV R.  FABRICATED FLOOR PANEL 231EF INSTALLED AS PER AMM 53-21-04. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
